### TAKAKA FRESHWATER AND LAND ADVISORY GROUP

### **AGENDA**

### 9.30AM - 3.00PM / THURSDAY 23 FEBRUARY 2017 / FIRE STATION, TAKAKA

### Purpose of today:

- Design community open day
- Decide and develop information for community open day
- Assign roles for preparing community open day materials and roles for the day
- Opportunities to reconsolidate as a group

#### 9.30 AM Welcome & Karakia

Outline of day

#### 9.45 Check-in

Round the group check-in (optional)

# 10.00 Reconsolidating group

[PREP: READ MEETING NOTES]

Sharing between FLAG members – what happened at the last meeting, any questions, reflections or additions after reading the meeting notes?

Whole group discussion (15 mins)

#### 10.15 Key themes from community feedback

Quick recap from last meeting & update from Lisa

Presentation (LM, 10 mins)

## Session 1 Open Day – clarity on purpose and intentions

#### 10.30 Planning and preparation – The Why

Clear agreement on topic/context/areas of concern

What makes this worth talking about?

With whom?

Group brainstorm (10 mins) Summary statement/agreement (5mins)

#### 10.45 Planning and preparation – The How

Clear agreement on event design/what we most need/what participants need

- 1. Participant experience
- 2. Rational aim thinking required during the sessions
- 3. Practical Result what you need at the end

Break out groups x3 (15 mins)

Feedback by topic & agree (15 mins)

#### 11.15 Kapu Ti

# TAKAKA FRESHWATER AND LAND ADVISORY GROUP

### **AGENDA**

# 9.30AM - 3.00PM / THURSDAY 23 FEBRUARY 2017 / FIRE STATION, TAKAKA

# Session 2 Open Day – content, information, communication

# 11.30 Key issues or information that you want to address

Is it about asking the community questions – what are the right questions for the information you need?

Is it about helping the community understand your freshwater planning approaches?

- What topics do you want to cover? What specific aspects of these topics? Gather ideas (20 mins)

Prioritise key issues/information: top 3-5 individually – group & agree (15-20 mins)

### 12.15 Developing the information and how it will be communicated

Develop key messages/ how you want to information presented – identify specific graphs/pictures/interactive presentations/anticipated questions with answers etc *Break out groups x3 (priority topics - 2 rounds x 20 mins)* 

What will happen with information/ideas – assigning roles (5 mins)

#### 1 PM LUNCH

[assign selves to time slots/topic/task]

#### 1.45 TWS – management of risk

A common understanding amongst FLAG of the options – a possible way to present the information

Presentation – Lisa McG (15 mins)

Discussion – appropriateness of content/usefulness of approach (15 mins)

#### 2.15 Layout of open day sessions (as suggested at previous meeting)

Overview - timing of sessions and roles

- Welcome
- Getting to know who is present
- FLAG presentation
- Q&A
- Individual discussion/other info gathering methods...
- Close

Agreement on approach/roles (15mins) - To be confirmed via email

# 2.30 Assign task and commit

Who has agreed to do what? - In preparation? - On the day? State commitment

#### 2.45 Any feedback on today

### 3.00 FINISH